17B65 — 2 articles found.

Extended affine Lie algebras

C. R. Math. Rep. Acad. Sci. Canada Vol. 26 (3) 2004, pp. 90–96
Vol.26 (3) 2004
E. Neher Details
(Received: 2004-03-05 )
(Received: 2004-03-05 )

E. Neher

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Infinite-dimensional Lie (super)algebras 17B65

PDF(click to download): Extended affine Lie algebras

Lie Tori

C. R. Math. Rep. Acad. Sci. Canada Vol. 26 (3) 2004, pp. 84–89
Vol.26 (3) 2004
E. Neher Details
(Received: 2003-11-15 )
(Received: 2003-11-15 )

E. Neher

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Infinite-dimensional Lie (super)algebras 17B65

PDF(click to download): Lie Tori